# SDR IPXA2021052269694

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 28,177 hours, 19,568 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 112N80063
- Condition: Delaminated
- Location: Lt Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DRY BAY DOOR 532FZ HAS A CORNER DELAMINATION.  REPAIRED PANEL IAW B757 SRM 51-70-07-0G 250 DEG F CURE PER SRM 57-20-09-2R. REPAIRED ALUMINUM FLAME SPRAY IAW B757 SRM 57-20-09-2R-3.
